# SDR RAIA2015122300001

- Difficulty date: December 23, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 41,773 hours, 34,774 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK IN FLIGHT.  CHECKED ALL JOINTS AND CLAMPS ON BLEED 2 SYS, NO LEAKS FOUND. UNABLE TO DUPLICATE.  OK FOR SERVICE.
